#gp-locally closed sets and #gp-locally closed functions
Languages of publication
The aim of this paper is to introduce and study #gp-locally closed sets. Basic characterizations and several properties concerning them are obtained. Further, #gp - locally closed function is also defined. Some of the properties are investigated.
-  K. Alli, #gp-closed sets in a topological spaces, International journal of mathematical archieve 6(9) (2015) 22-27.
-  I. Arockiarani, K. Balachandran and M. Ganster, Regular generalized locally closed sets and rgl-continuous function, Indian J. Pure. Appl. Math. 28(5) (1997) 661-669.
-  K. Balachandran, P. Sundaram and H. Maki, Generalized locally closed sets and glc- continuous functions, Indian J. Pure. Appl. Math. 27(3) (1996) 235-244.
-  N. Bourbaki, General Topology, Part I, Addison-Wesley, Reading, Mass., 1996.
-  M. Ganster and I. L. Reilly, Locally closed sets and LC-continuous functions, Internat J. Math & Math. Sci. 12(3) (1989) 417-424.
-  C. Kuratowski, Topology I, Hafner, New York, 1958.
-  N. Levine, Generalized closed sets in topology, Rend. Circ. Mat. Palermo 19(2) (1970) 89-96.
-  H. Maki, R. Devi and K.balachandran, Associated topologies of generalized α-closed sets and α-generalized closed sets, Mem. Fac. Sci. Kochi Univ. Ser. A. Math. 15 (1994) 51-63.
-  N. Palaniappan and K. C. Rao, Regular generalized closed sets, Kyungpook Math. J. 33 (1993) 211-219.
-  A. H. Stone, Absolutely FG spaces, Proc. Amer. Math. Soc., 80 (1980) 513-520.
-  M. K. R. S. Veera Kumar, Between Closed Sets and g-closed sets Mem. Fac. Sci. Kochi. Univ. Ser. A. Math. 21 (2000) 1-19.
-  M. K. R. S. Veera Kumar, g#-closed sets in topological spaces, Mem. Fac. Sci. Kochi Univ. Ser. A. Math. 24 (2003) 1-13.
-  M. K. R. S. Veera Kumar, g#-locally closed sets and G#LC-functions. Antarctica J. Math. 1(1) (2004) 35-46.
-  M. K. R. S. Veera Kumar, On g^-closed sets in topological spaces. Bulletion Allahabad Math. Soc. 18 (2003) 99-112.
-  M. K. R. S. Veera Kumar, g^-locally closed sets and G^LC –functions, Indian J. Math. 43(2) (2001) 231-247.
-  M. K. R. S. Veera Kumar, g*-locally closed sets and G*LC-functions. Univ. Becau. Stud. St. Ser. Mat 13 (2003) 49-58.
Publication order reference